# SDR SB06114

- Difficulty date: November 22, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT -  MAINTENANCE REPORTED THE EMERGENCY LIGHT BATTERY PACK FOR CHARGER ASSEMBLY M1137 WILL NOT HOLD A CHARGE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK FOR CHARGER ASSEMBLY M1137.  OPERATIONAL TEST GOOD PER MM 33-51-51.
